# SDR SWAA097714

- Difficulty date: December 14, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 68,044 hours, 60,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819147
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT NLG WHEEL WELL WEB CRACKED.  REPAIRED WEB PER EA.
